# SDR AALA20131018003

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 68,138 hours, 23,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 26 THRU 30 DIM.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM ROWS 26 THRU 30. OPERATIONS CHECKED NORMAL.
